# SDR UALA2011102505794

- Difficulty date: October 25, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 30,392 hours, 13,449 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Faulted
- Location: Lt Window
- Component: Window
- Component part number: NP1653117
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW ANTI-ICE DISPLAYED ON UPPER ECAM SCREEN.   REPLACED WINDSHIELD.
